Use of the multinomial jack-knife and bootstrap in generalized non-linear canonical correlation analysis

Share/Save/Bookmark

Burg, Eeke van der and Leeuw, Jan de (1988) Use of the multinomial jack-knife and bootstrap in generalized non-linear canonical correlation analysis. Applied Stochastic Models and Data Analysis, 4 (3). pp. 159-172. ISSN 8755-0024

open access
[img]
Preview
PDF
868kB
Abstract:In this paper we discuss the estimation of mean and standard errors of the eigenvalues and category quantifications in generalized non-linear canonical correlation analysis (OVERALS). Starting points are the delta method equations, but the jack-knife and bootstrap are used to provide finite difference approximations to the derivatives.
Item Type:Article
Copyright:© 1988 Wiley InterScience
Link to this item:http://purl.utwente.nl/publications/70849
Official URL:http://dx.doi.org/10.1002/asm.3150040304
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page